Singular operators of arbitrary order on a manifold
Doklady Akademii Nauk, Tome 141 (1961) no. 1, pp. 21-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_1_a4,
author = {A. S. Dynin},
title = {Singular operators of arbitrary order on a manifold},
journal = {Doklady Akademii Nauk},
pages = {21--23},
year = {1961},
volume = {141},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_1_a4/}
}
A. S. Dynin. Singular operators of arbitrary order on a manifold. Doklady Akademii Nauk, Tome 141 (1961) no. 1, pp. 21-23. http://geodesic.mathdoc.fr/item/DAN_1961_141_1_a4/